Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 595360, 12 pages
Research Article

Mathematical Model and Cluster Synchronization for a Complex Dynamical Network with Two Types of Chaotic Oscillators

1College of Science, Guilin University of Technology, Guilin 541004, China
2Guangxi Key Laboratory of Spatial Information and Geomatics, Guilin 541004, China

Received 14 March 2012; Accepted 15 June 2012

Academic Editor: Jitao Sun

Copyright © 2012 Zhen Jia and Guangming Deng. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • Yan Fei Chen, Zhen Jia, Yanfei Chen, and Zhen Jia, “Adaptive synchronization of one-dimensional discrete chaotic systems on complex networks,” Applied Mechanics and Materials, vol. 321-324, pp. 1962–1966, 2013. View at Publisher · View at Google Scholar
  • Guangming Deng, “Pinning Group Synchronization in Complex Dynamical Networks with Different Groups of Oscillators,” Mathematical Problems in Engineering, vol. 2014, pp. 1–9, 2014. View at Publisher · View at Google Scholar